MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD INSULIN SYRINGE, 3/10ML 31G X 8MM; PISTON SYRINGE

BD MEDICAL - DIABETES CARE BD INSULIN SYRINGE, 3/10ML 31G X 8MM; PISTON SYRINGE
Model Number 928858
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that when removing shield with a bd insulin syringe, 3/10ml 31g x 8mm the hub separated from device.There was no report of patient impact.The following information was provided by the initial reporter: it was reported that needle hub separated when shield was removed.

Brand Name
BD INSULIN SYRINGE, 3/10ML 31G X 8MM
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key11672663
Report Number1920898-2021-00409
Device Sequence Number11552680
Product Code FMF
UDI-Device Identifier00311917048154
UDI-Public00311917048154
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K024112
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number928858
Device Catalogue Number928858
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2021
Initial Report FDA Received Date04/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1